# SDR HNAA2009070600216

- Difficulty date: July 3, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N934HA
- Make and model: Dhav DHC8102
- Aircraft serial: 139
- Aircraft time: 52,752 hours, 58,650 cycles
- System (JASC): 3150 · Central Warning
- Part: Display
- Condition: Burned
- Location: Zone 100
- Part time: 21,358 hours, 23,438 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL BURNED ODOR IN FLIGHT, FOUND NR 2 TRANSPONDER DISPLAY SCREEN BLANK AND THE COMPONENT WAS HOT.  PULLED ATC2 CIRCUIT BREAKER AND ODOR WENT AWAY AND COMPONENT COOLED DOWN.
